Cerezette combined pill: Hi I've recently gone back on... - BASHH

BASHH

16,375 members2,592 posts

Cerezette combined pill

Lynne09
Lynne09

Hi I've recently gone back on the combined pill after 9 years break. I've been on it for a month now and I haven't stopped bleeding heavily and I feel so low in mood. I literally cry all day and I have never been like this. Has anyone else had these issues, people keep telling me to give it time but I've never been so depressed!!

7 Replies

Hi Lynne

I was in the same situation as you once when I tried Microgynon and felt awful in first month. Stopped taking it and went back to GP. Just insist it's making you feel so bad you're not happy to continue.

You probably need another brand with different ingredients. Hope you get things sorted.

Helen

I was on cerezette for years and have recently come off of it for this reason and feel so much better! I have the patches now

Lynne09
Lynne09 in reply to Unicorn2097

I've booked in to the doctors so hopefully can change them x

Unicorn2097
Unicorn2097 in reply to Lynne09

Hope you get on ok x

I’ve had the same problem. I’ve been on cerazette for 4 and a half months and started bleeding heavily. I just called my doctor and I was given an emergency appointment. If I were you I would phone your doctor just to get it checked out

Lynne09
Lynne09 in reply to elbubbles

Booked in to doctors so hopefully can change to something else x

Cerazette is not a combined pill. It is a progesterone only pill. The progestogen may not be suiting you and there are alternatives.

You may also like...